# SDR VNAA2020022311101

- Difficulty date: February 23, 2020
- Submitted: February 23, 2020
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 37,858 hours, 37,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R&R #2 EMERGENCY LIGHT INVERTER IAW CRJ 200 AMM 33-51-07-000/400-801 OPS CHECK GOOD AT THIS TIME.
